# SDR USAA050873

- Difficulty date: July 13, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 19,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 INCH BY 1.5 INCH AREA, FRAME 66 LEFT SIDE OF DOOR CUTOUT.  INSTALLED REPAIR ANGLES AND FILLER PER SRM 53-41-14 REPAIR PRINCIPLE 6.  CORROSION LEVEL 1, TASK JA-260-53500.  (M)
